Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hair loss
Apr 22, 2011

why am i losing my hair i have hiv is that why or not

Response from Dr. Henry

Many non-HIV conditions cause hair loss (risk increases with age). HIV infection, and some HIV drugs, may variably further increase risk for hair loss but data overall is spotty with generally no clear picture or linkage to a particular HIV drug. Widely used HIV drugs like lamivudine and emtricitabine have seemed to be most linked to hair loss in my experience but often has been hard to know if the drug is the main factor. KH



Previous
norvir
Next
Travel and Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement